# SDR DL76L070501

- Difficulty date: April 26, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 71,323 hours, 10,786 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T311020
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 PYLON UPPER SPAR WEB WAS FOUND CRACKED AT THE FUEL LINE PASS THROUGH.  THE CRACKED WEB WAS CUT OUT AND A REPAIR DOULBER WAS INSTALLED.
